# SDR DALA2017092907178

- Difficulty date: September 28, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN ON LOWER RT CORNER INTERNAL STRUCTURE AT THE AFT EMERGENCY EXIT BULKHEAD DOOR.   DAMAGED AREA WAS REPAIRED IAW SRM 52-10-02-2R, 16, FIG 201.
